# SDR AALA200801298

- Difficulty date: May 13, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 52,675 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD CHARGEABLE EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED LIGHT UNIT FOR FORWARD CHARGEABLE EMERGENCY FLASHLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
